Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On the existence of a universal germ of deformations for elliptic pseudogroup structures on compact manifolds


Author: Suresh H. Moolgavkar
Journal: Trans. Amer. Math. Soc. 212 (1975), 173-197
MSC: Primary 58H05; Secondary 58G05
MathSciNet review: 0458515
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to prove the existence of a versal germ of deformations for elliptic pseudogroup structures on compact manifolds. Under suitable restrictions, the versal germ is shown to be universal.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58H05, 58G05

Retrieve articles in all journals with MSC: 58H05, 58G05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1975-0458515-6
PII: S 0002-9947(1975)0458515-6
Keywords: Lie equations, elliptic complexes, jet bundles
Article copyright: © Copyright 1975 American Mathematical Society